# SDR V0XD20210606010

- Difficulty date: June 5, 2021
- Submitted: June 6, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 37,421 hours, 30,542 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: KIT670BA53040KIA
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PABSSENGER DOOR LINTEL STGR AT F.S. 280 IS CRACKED. CORRECTIVE ACTION: REPAIRED THE PASSENGER DOOR LINTEL STGR AT F.S. 280 IAW BOMARDIER REO 670-53-21-493 REV. D DATED 2015-07-10 AND BOMBARDIER SB 670BA-53-040 REV. C DATED SEPT 20, 2012
